Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does delayed period, cramps and creamy discharge mean pregnancy when got off from birth control?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
got off BC in sept. period first week of Oct and now 3 weeks late on period. slight cramps and white creamy discharge. neg test 2 days ago. pregnancy possible
Posted Mon, 16 Dec 2013 in Women's Health
Answered by Dr. Monika Choudhary 6 hours later
Brief Answer: It's irregular due period, do serum beta hCG Detailed Answer: Hi XXXXX, Welcome to healthcare Magic! Normally when one discontinues the contraceptive pills after longterm use for months then the periods may remain irregular and may be absent for some cycles. You are unlikely to be pregnant because urine pregnancy test is fairly reliable. You can do a serum beta hCG levels to be doubly sure. I hope the advise would be informative and useful for you. Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor